MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. SAFEDAY¿; SET, ADMINISTRATION, INTRA
Model Number 352905
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: detailed inquiry description: the lad safeday blue needles connector detached from the extension set and spilled blood and radiopharmaceutical contaminant all over.Drug used was myoview: technetium tc99m tetrofosmin injection.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample with open package, and one (1) photo of the set were provided for evaluation.The sample and photo were visually evaluated with no defects were observed.The sample was leak tested and pull tested per specification with all passing results.Based on the evaluation results, the product met internal specifications and the reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFEDAY¿
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key16559066
Report Number2523676-2023-00065
Device Sequence Number17498422
Product Code FPA
UDI-Device Identifier04046955678129
UDI-Public(01)04046955678129
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352905
Device Catalogue Number352905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date03/16/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight54 KG